# SDR FDEA201108163294

- Difficulty date: August 16, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 66151251
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM BREATHER WEB PLATE STA 740, LBL 15, LOWER ACFT BAY AREA (STIFFNER) CORRODED.  FABRICATED NEW KEEL BEAM STIFFNER.  LOCATED, DRILLED AND DEBURRED NEW KEEL BEAM STIFFNER.  INSTALLED NEW KEEL BEAM STIFFNER IAW SRM 53-10-1 FIG 1, DRAWING 66-15125, SRM 51-30-5, SRM 51-10-2 AND SRM 51-30-2.
